Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FLOWER ORTHOPEDICS CORP. CANNULATED DRIVER; SCREWDRIVER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FLOWER ORTHOPEDICS CORP. CANNULATED DRIVER; SCREWDRIVER
Catalog Number
GWK 100
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
10/26/2016
Type of Reportable Event
Malfunction
Event or Problem Description
Gwk 100 cannulated driver broke during ipj fusion.The cannulated driver was inserting a 20 mm cannulated screw over the guidewire when the cannulated driver tip broke off.
New Search
Submit an Adverse Event Report
Brand Name
CANNULATED DRIVER
Common Device Name
SCREWDRIVER
Manufacturer
(Section D)
FLOWER ORTHOPEDICS CORP.
100 witmer rd
suite 280
horsham PA 19044
MDR Report Key
6211026
Report Number
3009996260-2016-00006
Device Sequence Number
553331
Product Code
HXX
UDI-Device Identifier
00840118110822
UDI-Public
840118110822
Combination Product (Y/N)
N
Initial Reporter State
UT
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,user f
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/07/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
05/31/2025
Device Catalogue Number
GWK 100
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/04/2016
Initial Report FDA Received Date
12/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;